# SDR AWXA200602106

- Difficulty date: December 17, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 40,722 hours, 16,087 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Pin
- Part number: D5754099520051
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON SPIGOT PIN AT THE FLAP TRACK BEAM NR 4, RT WING WS 9704 - WS 10204.  REPLACED SPIGOT PIN AT THE FLAP TRACK NR 4, RT WING WS 9704 - WS 10204 IAW AWA EO 57-44-03.
